General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1978, Volume 107(149), Number 2(10), Pages 245–258 (Mi msb2615)  

This article is cited in 12 scientific papers (total in 12 papers)

Convergence of Fourier series almost everywhere and in the $L$-metric

Sh. V. Kheladze

Abstract: The following theorems are proved.
Theorem 1. There exists a constant $C>0$ such that for any function $f\in L(0,2\pi)$ there is a measurable function $F$ for which $|F|=|f|$, and
a) $\displaystyle\int_0^{2\pi}\sup_n|S_n(F)(x)| dx\leqslant C\int_0^{2\pi}|f(x)| dx$,
b) $\displaystyle\int_0^{2\pi}\sup_n|{\widetilde{S}}_n(F)(x)| dx\leqslant C\int_0^{2\pi}|f(x)| dx$,
c) $\displaystyle\int_0^{2\pi}|\widetilde{F}(x)| dx\leqslant C\int_0^{2\pi}|f(x)| dx$,
\noindent where $S_n(F)$ is a partial sum of the Fourier series of $F$, $\widetilde S_n(F)$ is a partial sum of the conjugate Fourier series, and $\widetilde F$ is the conjugate function to $F$.
\medskip Theorem 2. {\it For any function $f\in L(0,2\pi)$ and $\varepsilon>0$ there exists a measurable function $F$ such that $|F|=|f|$, $\mu\{x\in[0,2\pi):F(x)\ne f(x)\}<\varepsilon$ ($\mu$ is Lebesgue measure), and both the Fourier series of $F$ and its conjugate series converge almost everywhere and in the metric of $L$.}
Bibliography: 11 titles.

Full text: PDF file (944 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:4, 527–539

Bibliographic databases:

UDC: 517.51
MSC: Primary 42A20, 42A40; Secondary 42A04, 42A08
Received: 20.12.1977

Citation: Sh. V. Kheladze, “Convergence of Fourier series almost everywhere and in the $L$-metric”, Mat. Sb. (N.S.), 107(149):2(10) (1978), 245–258; Math. USSR-Sb., 35:4 (1979), 527–539

Citation in format AMSBIB
\by Sh.~V.~Kheladze
\paper Convergence of Fourier series almost everywhere and in the $L$-metric
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 107(149)
\issue 2(10)
\pages 245--258
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 4
\pages 527--539

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. G. Grigoryan, “On convergence of Fourier series in complete orthonormal systems in the $L^1$-metric and almost everywhere”, Math. USSR-Sb., 70:2 (1991), 445–466  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. M. G. Grigoryan, A. A. Sargsyan, “Non-linear approximation of continuous functions by the Faber-Schauder system”, Sb. Math., 199:5 (2008), 629–653  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Grigoryan, MG, “Unconditional C-strong property of Faber-Schauder system”, Journal of Mathematical Analysis and Applications, 352:2 (2009), 718  crossref  isi
    8. Grigoryan M.G., Sargsyan A.A., “On the coefficients of the expansion of elements from C[0,1] space by the Faber-Schauder system”, J Funct Spaces Appl, 9:2 (2011), 191–203  crossref  isi
    9. M. G. Grigoryan, “Modifications of functions, Fourier coefficients and nonlinear approximation”, Sb. Math., 203:3 (2012), 351–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Sb. Math., 206:7 (2015), 941–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. M. G. Grigoryan, K. A. Navasardyan, “Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series”, Izv. Math., 80:6 (2016), 1057–1083  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. M. G. Grigoryan, “Ob absolyutnoi skhodimosti ryadov Fure–Khaara v metrike $L^p(0,1)$, $0<p<1$”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 34–54  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:370
    Full text:66

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019